# SDR ZZDA2010630

- Difficulty date: December 10, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927 L30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE LONGERON, STA 927, LONG L30, CORROSION.     ACCOMPLISHED FUSELAGE LONGERON SPLICE REPAIR IAW SRM 53-20-05, FIG 201. SEE NR 480043, 480043-1 AND 480043-2.
